# SDR RAIA00105004

- Difficulty date: May 2, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 13,106 hours, 12,099 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700967
- Condition: Failed
- Location: E/E Bay
- Part time: 13,104 hours, 13,875 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5364-RIC-LEFT ALTIMETER FAILED DURING CLIMB, AIRCRAFT RETURNED FROM FLIGHT.  MAINTENANCE INSPECTED AND REPLACED LEFT AIR DATA COMPUTER.
